Going_Batty
Mood:
Last Activity:
Dec 2, 2021
Joined:
Nov 27, 2021
Messages:
4
Trophy Points:
3

Post Ratings

Received: Given:
Like 4 1
Agree 0 2
Helpful 0 0
Hug 0 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 1
Creative 0 0
Gender:
Female

Share This Page

Going_Batty

Member, Female

I tried acupuncture for the first time today for ototoxicity caused by SSRIs. My tinnitus is quieter today. Nov 30, 2021

Going_Batty was last seen:
Dec 2, 2021
    1. Going_Batty
      Going_Batty
      I tried acupuncture for the first time today for ototoxicity caused by SSRIs. My tinnitus is quieter today.
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Tinnitus Since:
    10/2021
    Cause of Tinnitus:
    Wellbutrin
    Hello. In October my PCP had me cold turkey paxil 60 MG and immediately start wellbutrin 300 MG. I became horribly sick (due to withdrawals, side effects, or combo of both) and was told by urgent care to go to the hospital. A month later, I am back on paxil 10 MG and my only remaining side effect of this horrible ordeal is tinnitus. I've never had this before, it is beating me down brutally. It started in both ears, and is now only in my left ear; its a high pitched piercing noise. This has made dealing with anxiety/depression 100x harder. Why did my PCP suggest such an awful treatment plan.